menu icon

Panadol Baby Suspension 60Ml

    €2.99 (€49.84/l)
    Product Details
    120mg/5ml Oral Suspension Strawberry Flavour
    Paracetamol
    Strawberry flavoured Panadol Baby is suitable for babies and children from 2 months to 12 years. It is specially formulated to be pleasant to take and easy to administer. Panadol Baby contains paracetamol, long recognised by the medical profession as dependable effective medication for you and your family.
    What is it for?
    Panadol Baby relieves:
    Teething Pain, Sore Throat, Toothache and Colds ; Fever
    It also reduces the fever of childhood infections such as chicken pox, whooping cough, measles and mumps.

    Safety Warnings

    Do not give more than 4 doses in any 24 hour period. Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.
    Do not give to babies less than 2 months of age. Do not give babies less than 3 months of age more than 2 doses without first consulting with your doctor or pharmacist.
    NOT RECOMMENDED FOR BABIES UNDER 2 MONTHS EXCEPT ON MEDICAL ADVICE.
    For professional advice on medicines, consult your pharmacist.
    CONTAINS PARACETAMOL
    CONSULT YOUR DOCTOR:
    - If symptoms do not improve within 24 hours.
    - If the child is taking prescribed medicines or is under the care of a doctor.
    - If your baby was born prematurely and is under 3 months old.
    Prolonged use without medical supervision may be harmful.
    IMPORTANT:
    DO NOT EXCEED THE STATED DOSE.
    DO NOT GIVE WITH OTHER PRODUCTS CONTAINING PARACETAMOL.
    DO NOT GIVE if the child is allergic to paracetamol or any of the other ingredients.
    This product should only be used when clearly necessary.
    IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOUR CHILD FEELS WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.
    Contains Maltitol syrup and sorbitol. If your child has a known intolerance to some sugars, contact your doctor before use.
    KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.
    Check seal is intact on bottle before use

    Pack Quantity

    60ml ℮

    Preparation and Usage

    How to Take:
    Check the table below to see how much of the medicine to use.
    For oral use only. It is important to shake the bottle for at least 10 seconds before use.
    Never give more medicine than shown in the table.
    Always use the spoon supplied with the pack.
    Do not overfill the spoon.
    Do not give with any other paracetamol-containing products.
    Age: 2 - 3 months
    1. Post-vaccination fever
    2. Other causes of Pain and fever only if
    Weighs over 4 kg
    Born after 37 weeks
    Dose
    One 2.5 mL measure
    If necessary, after 4-6 hours, give a second 2.5 mL dose
    Child's Age: 3 -6 months, How Much: One 2.5mL measure, How Often (in 24 hours): 4 times
    Child's Age: 6 - 24 months, How Much: One 5mL spoonful, How Often (in 24 hours): 4 times
    Child's Age: 2 - 4 years, How Much: One 5mL spoonful ; one 2.5mL measure, How Often (in 24 hours): 4 times
    Child's Age: 4 - 8 years, How Much: Two 5mL spoonfuls, How Often (in 24 hours): 4 times
    Child's Age: 8 - 10 years, How Much: Three 5mL spoonfuls, How Often (in 24 hours): 4 times
    Child's Age: 10 - 12 years, How Much: Four 5mL spoonfuls, How Often (in 24 hours): 4 times

    Storage Type

    Ambient

    Minimum Age Advisory

    2 Months

    Return To

    GlaxoSmithKline Consumer Healthcare (Ireland) Limited,
    12 Riverwalk,
    CityWest Business Campus,
    Dublin 24,
    Ireland.

    Name and Address:

    GlaxoSmithKline (Ireland) Limited,
    12 Riverwalk,
    CityWest Business Campus,
    Dublin 24,
    Ireland.
    Ingredients
    Each bottle contains 60mL of Paracetamol Oral Suspension, Each 5mL dose contains 120mg Paracetamol, It also contains Hexacol Carmoisine Supra (E122) and Parahydroxybenzoates (E219, E215 and E217), For further information see leaflet
    Storage
    Do not store above 25°C. Do not freeze.
    See base of pack for batch number and expiration date.
    Using product information
    While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
    If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
    Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
    This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
    Tesco © Copyright 2021